MathSciNet Relay Station
MathSciNet bibliographic data
MR1879002 (2002m:32061) 32W10 (32A25 32T25 35B45 35N15)
Koenig, Kenneth D. On maximal Sobolev and Hölder estimates for the tangential Cauchy-Riemann operator and boundary Laplacian. Amer. J. Math. 124 (2002), no. 1, 129–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement